# SDR QXEA2013032200661

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA -18.250 CORRODED.  REMOVED CORROSION AT STA -18.250 UNDER FACTORY SPLICE AFT SIDE 5"X2" AREA, AND FROM LOWER ANGLE .7"X2.5" AREA IAW SRM 51-21-00-00-02, REV 12. MIN THICKNESS NOTED .038", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1 REV 8. ALODINED, PRIMED AND TOP COATED IAW SRM 51-21-10-02-01, SRM 51-25-10-02-01 REV 12 AND SRM 51-25-15-02-01 REV 12.  BLENDED AREA FOUND TO BE WITHIN LIMITS IAW RD8/4-53-534 ISSUE 1, DATED 18MAR2013. APPLIED CPC IAW RD8/4-53-534 ISSUE 1. COMPLIED WITH TC RD8/4-53-5304 WO 143401.
